Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 98, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 30, 2013, 3:15 PM CDT for Benton County, Camden County, Morgan County, Missouri. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 3:15 PM CDT (20:15 UTC)
- Expired
- May 30, 2013, 4:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Benton County, MO, Camden County, MO, Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 121 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 3:25 PM CDT | HAIL 1 | Gravois Mills, MO | DELAYED REPORT VIA FACEBOOK OF QUARTER SIZED HAIL. TIME WAS ESTIMATED. |
| May 30, 3:25 PM CDT | HAIL 1 | Gravois Mills, MO | |
| May 30, 3:28 PM CDT | HAIL 0.88 | Gravois Mills, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 1:21 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
863
WUUS53 KSGF 302015
SVRSGF
MOC015-029-141-302115-
/O.NEW.KSGF.SV.W.0098.130530T2015Z-130530T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BENTON COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
* UNTIL 415 PM CDT
* AT 310 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
SOUTHWEST OF LAURIE...AND MOVING NORTH AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BARNETT...BARNUMTON...CLIMAX SPRINGS...COLE CAMP...CROCKERVILLE...
EDMONSON...EDWARDS...FLORENCE...GRAVOIS MILLS...HASTAIN...HURRICANE
DECK...KNOBBY...LAKEVIEW HEIGHTS...LAURIE...MORA...PURVIS...ROCKY
MOUNT...STOVER...SUNRISE BEACH...SYRACUSE...VERSAILLES AND ZORA.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3869 9284 3860 9283 3845 9264 3803 9279
3803 9305 3803 9307 3806 9307 3806 9322
3854 9324 3854 9307 3868 9307 3870 9305
TIME...MOT...LOC 2015Z 187DEG 42KT 3814 9301
HAIL...1.00IN
WIND...<50MPH
$$
WISE2 follow-up statements
495
WWUS53 KSGF 302032
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 PM CDT THU MAY 30 2013
MOC029-302041-
/O.CAN.KSGF.SV.W.0098.000000T0000Z-130530T2115Z/
CAMDEN MO-
332 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CAMDEN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3869 9284 3859 9283 3845 9264 3822 9272
3819 9277 3820 9296 3821 9294 3823 9295
3819 9301 3820 9302 3822 9299 3827 9307
3818 9307 3806 9322 3854 9324 3854 9307
3870 9305
TIME...MOT...LOC 2031Z 187DEG 27KT 3834 9280
$$
MOC015-141-302115-
/O.CON.KSGF.SV.W.0098.000000T0000Z-130530T2115Z/
BENTON MO-MORGAN MO-
332 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORGAN AND
EASTERN BENTON COUNTIES UNTIL 415 PM CDT...
AT 329 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
VERSAILLES...AND MOVING NORTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. NICKLE SIZE HAIL WAS REPORTED IN GRAVOIS
MILLS WITH THIS STORM.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BARNETT...COLE CAMP...CROCKERVILLE...EDMONSON...EDWARDS...FLORENCE...
GRAVOIS MILLS...HASTAIN...LAKEVIEW HEIGHTS...LAURIE...MORA...ROCKY
MOUNT...STOVER...SYRACUSE...VERSAILLES AND ZORA.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3869 9284 3859 9283 3845 9264 3822 9272
3819 9277 3820 9296 3821 9294 3823 9295
3819 9301 3820 9302 3822 9299 3827 9307
3818 9307 3806 9322 3854 9324 3854 9307
3870 9305
TIME...MOT...LOC 2031Z 187DEG 27KT 3834 9280
HAIL...1.00IN
WIND...<50MPH
$$
WISE661
WWUS53 KSGF 302057
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT THU MAY 30 2013
MOC015-141-302108-
/O.CAN.KSGF.SV.W.0098.000000T0000Z-130530T2115Z/
BENTON MO-MORGAN MO-
357 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN AND EASTERN BENTON
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3869 9284 3859 9283 3845 9264 3822 9272
3819 9277 3820 9296 3821 9294 3823 9295
3819 9301 3820 9302 3822 9299 3827 9307
3818 9307 3806 9322 3854 9324 3854 9307
3870 9305
TIME...MOT...LOC 2058Z 187DEG 27KT 3854 9277
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:55 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 30, 1:55 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 PM CDT THU MAY 30 2013
.MESOSCALE DISCUSSION...
THE INGREDIENTS FOR A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS
HAVE COME TOGETHER OVER THE OZARKS AIRMASS THIS AFTERNOON. STORMS
ARE EXPECTED TO INCREASE IN STRENGTH OVER THE NEXT FEW
HOURS...POSING A RISK FOR LARGE HAIL...DAMAGING WIND GUSTS...AND
TORNADOES.
A SPECIAL RADIOSONDE OBSERVATION WAS PERFORMED AT NOON...AND THIS
DATA MEASURED 2075 J/KG OF CAPE FROM A MIXED LAYER PARCEL. 90 J/KG
OF THIS CAPE WAS DISTRIBUTED BELOW 3 KM...SUGGESTING AN INCREASED
RISK FOR TORNADOES THIS AFTERNOON.
DECENT NORMALIZED CAPE WITHIN THE -10 TO -30 LAYER...ALSO
INDICATES THAT LARGE HAIL UP TO THE SIZE OF GOLF BALLS CAN NOT BE
RULED OUT. WITH ANY LINE SEGMENTS THAT DEVELOP...REAR INFLOW WINDS
FORCED TO THE SURFACE WOULD CREATE A DAMAGING WIND RISK. SO ALL
MODES OF SEVERE WEATHER ARE POSSIBLE THIS AFTERNOON...AND STORM
TYPES COULD BE MIXED AND MESSY AS WELL.
REGARDING THE SHEAR...35 TO 40 KNOTS OF 0-6 KM SHEAR IS SUFFICIENT
FOR OVERALL STORM ORGANIZATION.
CRAMER
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS IS UNDERWAY ACROSS
EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. CLEARING THIS
MORNING ALLOWED FOR SUFFICIENT HEATING TO DESTABILIZE OUR AIRMASS.
THIS INSTABILITY COMBINED WITH DECENT SHEAR...WILL ORGANIZE
STORMS THROUGH THE AFTERNOON...POSING A RISK FOR LARGE HAIL UP TO
THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS IN EXCESS OF 70
MPH...AND TORNADOES. THIS ACTIVITY IS BEING DRIVEN BY A NICE 700
MB SPEED MAX APPROACHING THE REGION FROM KANSAS.
THE HYDROLOGY SITUATION IS ALSO BEING CLOSELY
MONITORED...PARTICULARLY OVER SOUTHEAST KANSAS...AN AREA THAT
EXPERIENCED WIDESPREAD AMOUNTS OF TWO TO FIVE INCHES LAST NIGHT.
FLOODING IS ONGOING ACROSS CHEROKEE...CRAWFORD...AND BOURBON
COUNTIES...AND WILL ONLY BECOME WORSE THIS AFTERNOON AND EVENING.
EVENTUALLY LATE TONIGHT...STORM INTENSITIES AND RAINFALL AMOUNTS
WILL BEGIN TO CEASE...MOST LIKELY SETTING UP A TEMPORARY PERIOD OF
DRY WEATHER THROUGH MOST OF THE DAY ON FRIDAY. HOWEVER...STORMS
WILL ONCE AGAIN FIRE ACROSS EASTERN KANSAS FRIDAY EVENING...AND
EVENTUALLY BLANKET THE OZARKS REGION FRIDAY NIGHT.
THE COMBINATION OF A STRONG LOW LEVEL JET...AND COPIOUS AMOUNTS OF
MOISTURE IN PLACE...WILL BE IDEAL FOR A SIGNIFICANT RISK OF FLASH
FLOODING. AS A MATTER OF FACT...SEVERAL MODELS ARE NOW SUGGESTING
THAT ADDITIONAL WIDESPREAD RAINFALL AMOUNTS COULD RANGE FROM THREE
TO FIVE INCHES...JUST FRIDAY NIGHT AND SATURDAY ALONE.
RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY AFTERNOON
INTO THE EVENING HOURS.
CRAMER
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
A DRY CONTINENTAL AIRMASS WILL BE MUCH WELCOMED ACROSS THE AREA
SUNDAY AND INTO THE EARLY WORK WEEK. THIS AIRMASS COMBINED WITH
NORTHWEST FLOW ALOFT...WILL KEEP GULF MOISTURE AT BAY...ALLOWING
FOR DRY WEATHER THROUGH AT LEAST MONDAY.
THERE IS A SIGNAL FROM THE GFS...INDICATING THAT A SHORTWAVE WILL
APPROACH FROM THE WEST TUESDAY MORNING...POTENTIALLY CREATING A
CLUSTER OF SHOWERS AND THUNDERSTORMS. EVEN IF THIS
MATERIALIZES...THIS CLUSTER WILL MOVE QUICKLY...AND ONLY IMPACT A
FEW LOCATIONS.
WE WILL NEED TO MONITOR THE WEDNESDAY INTO THURSDAY TIME FRAME FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS. MEDIUM RANGE MODELS ALL
SIGNAL A UNSEASONABLY STRONG CLOSED OFF CYCLONE POSITIONED ACROSS
THE NORTHERN PLAINS. THIS COULD SET THE STAGE FOR ANOTHER ACTIVE
PERIOD MID TO LATE NEXT WEEK. LETS JUST GET THROUGH SATURDAY...AND
WE'LL FOCUS A LITTLE MORE ON NEXT WEEK THOUGH :)
CRAMER
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 602 AM CDT THU MAY 30 2013
A COMPLEX FORECAST FOR TAFS DURING THE NEXT 24 HOURS DUE TO
ONGOING CONVECTION IN THE AREA THIS MORNING AND THE REDEVELOPMENT
FOR CONVECTION LATE THIS AFTERNOON INTO THIS EVENING. VFR
CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION AT AREA TERMINALS
BUT UNDER CONVECTION AND SHOWERS WILL SEE CEILINGS AND VIS DROPPING TO
MVFR. HAVE TEMPO GROUPS THIS MORNING FOR JLN AND SGF TO COVER THIS
AND PROB30 MENTIONED FOR ALL TERMINALS LATE THIS AFTERNOON INTO
THE EVENING HOURS.. SOUTHERLY WINDS AGAIN WILL BE GUSTY LATE THIS
MORNING AND AFTERNOON UP TO 30 KNOTS POSSIBLE FOR JLN AND SGF.
HAVE MENTIONED NON CONVECTIVE LOW LEVEL WIND SHEAR TO STRONG LOW
LEVEL JET FROM 06Z TILL 12Z TONIGHT. SOME SEVERE CONVECTION WILL
BE POSSIBLE FOR JLN AND SGF LATE THIS AFTERNOON AND OVERNIGHT.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
TORNADO WATCH FOR ALL MISSOURI COUNTIES
KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.
&&
MESOSCALE...CRAMER
SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...GRIFFINHazardous weather outlook, May 30, 12:04 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1204 PM CDT THU MAY 30 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311715- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1204 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... ROBUST THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE MISSOURI OZARKS. LARGE HAIL UP TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...AND TORNADOES WILL BE POSSIBLE. ADDITIONAL STORMS WILL APPROACH SOUTHEAST KANSAS AND WESTERN MISSOURI LATER THIS EVENING. SOME OF THESE STORMS COULD BECOME SEVERE AS WELL. FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS THE OUTLOOK AREA TODAY. EXTREME SOUTHEAST KANSAS WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING...SINCE THIS REGION HAS ALREADY EXPERIENCED TWO TO THREE INCHES OF WIDESPREAD RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE FROM LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT ALONG AND AHEAD OF A SLOW MOVING COLD FRONT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE ACROSS THE OUTLOOK AREA. IN ADDITION...WIDESPREAD HEAVY RAINFALL IS EXPECTED ACROSS THE ENTIRE OUTLOOK AREA FRIDAY NIGHT. WIDESPREAD SIGNIFICANT FLOODING IS EXPECTED TO UNFOLD ACROSS EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI OZARKS. STORM TOTAL RAINFALL FROM TODAY THROUGH SATURDAY WILL AVERAGE BETWEEN TWO AND FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS AROUND SIX INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM SATURDAY MORNING. SOUTH WINDS WILL GUST TO 30 MPH AT TIMES FRIDAY ACROSS EXTREME SOUTHEASTERN KANSAS AND PORTIONS OF SOUTHWESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR LOCATIONS EAST OF INTERSTATE 49. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, May 30, 9:17 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 AM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM FLOOD 4 N GIRARD 37.57N 94.84W
05/30/2013 CRAWFORD KS TRAINED SPOTTER
4 TO 6 INCHES OF WATER FLOWING OVER THE ROAD ON HIGHWAY
7.
&&
DSALocal storm report, May 30, 1:16 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
116 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM TORNADO 1 NNW BOLIVAR 37.63N 93.42W
05/20/2013 POLK MO EMERGENCY MNGR
THIS IS A DELAYED REPORT. NWS AND POLK COUNTY EMERGENCY
MANAGEMENT HAVE DETERMINED THAT AN EF-0 TORNADO OCCURRED
DURING THE OVERNIGHT HOURS OF 5/20/13. TORNADO STARTED
1NNW BOLIVAR AROUND 102AM TRAVELED APPROXIMATELY 2 MILES
AND LIFTED AROUND 108AM ABOUT 1NE BOLIVAR. ONE TRAILER
WAS BLOWN ONTO A ROAD...SMALL BARN OVERTURNED...AND
SEVERAL TREES WERE UPROOTED. ESTIMATED WIND SPEED WAS 85
MPH AND PATH WIDTH WAS 100 YDS.
&&
GAEDELocal storm report, May 30, 1:25 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM HAIL GIRARD 37.51N 94.84W
05/30/2013 E0.88 INCH CRAWFORD KS EMERGENCY MNGR
&&
MSUTTONSpecial weather statement, May 30, 1:43 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 PM CDT THU MAY 30 2013
KSZ097-101-301930-
CHEROKEE KS-CRAWFORD KS-
143 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND WESTERN
CRAWFORD COUNTIES UNTIL 230 PM CDT...
AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF MCCUNE...OR 8 MILES SOUTH OF ST.
PAUL...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE HEPLER...MCCUNE...WALNUT AND WEST MINERAL.
PEOPLE IN NORTHWESTERN CHEROKEE AND WESTERN CRAWFORD COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3767 9508 3768 9488 3729 9481 3726 9508
3738 9508 3739 9510
TIME...MOT...LOC 1842Z 226DEG 24KT 3739 9517
WISESpecial weather statement, May 30, 2:36 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 PM CDT THU MAY 30 2013
MOZ068-079-080-302000-
HICKORY MO-POLK MO-DALLAS MO-
236 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HICKORY...NORTHEASTERN
POLK AND NORTHWESTERN DALLAS COUNTIES UNTIL 300 PM CDT...
AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HALF WAY...OR 8 MILES EAST OF BOLIVAR...
MOVING NORTH AT 45 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3798 9307 3791 9308 3790 9306 3756 9317
3759 9335 3800 9328
TIME...MOT...LOC 1937Z 190DEG 41KT 3766 9325
WISESpecial weather statement, May 30, 2:56 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT THU MAY 30 2013
MOZ055>057-066>069-078>081-089-302100-
BENTON MO-CAMDEN MO-CEDAR MO-HICKORY MO-LACLEDE MO-MILLER MO-
MORGAN MO-POLK MO-ST. CLAIR MO-VERNON MO-DADE MO-DALLAS MO-
256 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CAMDEN...CEDAR...EASTERN
VERNON...HICKORY...MILLER...MORGAN...NORTHERN DADE...NORTHERN
DALLAS...NORTHWESTERN LACLEDE...POLK AND ST. CLAIR COUNTIES UNTIL 400
PM CDT...
AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEADMINE...OR 16 MILES NORTHEAST OF
BUFFALO...MOVING NORTH AT 45 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
45 MPH ARE EXPECTED WITH THIS STORM.
ADDITIONAL SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS WESTERN AND
CENTRAL MISSOURI THIS AFTERNOON. THE STRONGER STORMS WITHIN THIS
ACTIVITY WILL BE CAPABLE OF PRODUCING WINDS OVER 40 AND HAIL TO THE
SIZE OF NICKLES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3865 9283 3860 9283 3844 9262 3843 9241
3834 9240 3833 9227 3802 9237 3802 9241
3776 9245 3734 9407 3764 9408 3764 9411
3806 9417 3804 9407 3822 9405 3821 9353
3852 9351 3854 9308 3868 9307 3870 9298
TIME...MOT...LOC 1954Z 199DEG 39KT 3788 9296
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:45 AM CDT | Special Weather Statement | SGF | Barry, Stone | 45 min |
| May 30, 4:03 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 51 hr |
| May 30, 9:15 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| May 30, 9:15 AM CDT | River Flood Warning | SGF | Vernon | 10 days |
| May 30, 1:05 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| May 30, 2:17 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 43 min |
| May 30, 2:36 PM CDT | Special Weather Statement | SGF | Dallas | 24 min |
| May 30, 2:56 PM CDT | Special Weather Statement | SGF | Benton, Camden, Cedar, Dade, Dallas, Hickory and 4 more | 64 min |
| May 30, 3:18 PM CDT | River Flood Warning | SGF | Bates, Vernon | 8 days |
| May 30, 3:38 PM CDT | Special Weather Statement | SGF | Howell | 37 min |
| May 30, 4:00 PM CDT | Flash Flood Warning | SGF | Barton, Benton, Cedar, Dade, Hickory, Jasper and 2 more | 6 hr |
| May 30, 4:11 PM CDT | Special Weather Statement | SGF | Dent, Oregon, Shannon | 34 min |
| May 30, 4:38 PM CDT | River Flood Warning | SGF | Jasper | 45 hr |
| May 30, 4:49 PM CDT | Flash Flood Warning | SGF | Dade, Jasper, Lawrence, Newton | 6 hr |
| May 30, 4:58 PM CDT | Special Weather Statement | SGF | Jasper, Newton | 47 min |
| May 30, 6:00 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| May 30, 6:46 PM CDT | Special Weather Statement | SGF | Greene | 44 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.